NG Page Header Logo
Featured Country: Nigeria Featured Journal: Journal of Librarianship and Information Science in Africa
PROMOTING ACCESS TO AFRICAN RESEARCH

Quaestiones Mathematicae - Vol 36, No 1 (2013)

DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

Table of Contents

Articles

Necessary and sufficient conditions for approximate strong invariance for semilinear differential inclusions EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Alina Ilinca Lazu, Victor Postolache
http://dx.doi.org/10.2989/16073606.2013.779949
Efficient spectral-Petrov-Galerkin methods for third- and fifth-order differential equations using general parameters generalized Jacobi polynomials EMAIL FULL TEXT
DOWNLOAD FULL TEXT
WM Abd-Elhameed, EH Doha, YH Youssri
http://dx.doi.org/10.2989/16073606.2013.779945
Generating polynomials using function composition EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Erhard Aichinger
http://dx.doi.org/10.2989/16073606.2013.779944
On topological spaces whose topology is induced by a binary relation EMAIL FULL TEXT
DOWNLOAD FULL TEXT
E Indurain, V Knoblauch
http://dx.doi.org/10.2989/16073606.2013.780335
Some properties and expansions associated with the q-digamma function EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Ahmed Salem
http://dx.doi.org/10.2989/16073606.2013.779946
Semigroups of transformations with fixed sets EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Preeyanuch Honyam, Jintana Sanwong
http://dx.doi.org/10.2989/16073606.2013.779958
On convergence of homotopy analysis method and its application to fractional integro-differential equations EMAIL FULL TEXT
DOWNLOAD FULL TEXT
S Abbasbandy, MS Hashemi, I Hashim
http://dx.doi.org/10.2989/16073606.2013.780336
(L) Sets and almost (L) seys in Banach lattices EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Belmesnaoui Aqzzouz, Khalid Bouras
On the solutions of the exponential diophantine equation ax + by = (m2 + 1)z EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Bo He, Alain Togbe, Shichun Yang
On boundary layer flow of a sisko fluid over a stretching sheet EMAIL FULL TEXT
DOWNLOAD FULL TEXT
Masood Khan, Azeem Shahzad
http://dx.doi.org/10.2989/16073606.2013.779971


Quaestiones Mathematicae.   ISSN: 1607-3606